# SDR HEEA0010776

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21431
- Make and model: Bell 206B
- Aircraft serial: 3452
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031023
- Condition: Leaking
- Location: M/R
- Part time: 11,127 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO SHAFT SEAL LEAKING.
